MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO
Model Number AR310
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause:alteration of assay and staining in this case was not confirmed.The problem was investigated by a field service engineer.This investigation did not identify any instrument malfunction or alteration in instrument performance.The instrument remains fully operational within specifications, without errors and available for the user.Failure mode description:as no malfunction were found after completion of investigation; the failure mode could not be verified as an instrument or product specific malfunction.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Event or Problem Description
Customer complaint record reported the event as follows:inconsistent staining no direct or indirect patient harm or user harm have been reported.

Brand Name
ARTISAN LINK PRO
Common Device Name
ARTISAN LINK PRO
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, 76892 3
SN  768923
MDR Report Key11378125
Report Number3003423869-2021-00160
Device Sequence Number14394730
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public5700571108451
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1